# SDR DALA2022091406090

- Difficulty date: August 24, 2022
- Submitted: March 15, 2023
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Part number: 17623650
- Part serial: 10059
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: LOW O2. / CA: SERVICED AND INSPECTED PER CMM 35-14-02, DAL REV 08 DATED 09/07/2018. DOM:02-2022. NEXT HYDRO:08-2027.
